Volume 6, issue 4 (2006)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 17
Issue 6, 3213–3852
Issue 5, 2565–3212
Issue 4, 1917–2564
Issue 3, 1283–1916
Issue 2, 645–1281
Issue 1, 1–643

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Conjugacy of $2$–spherical subgroups of Coxeter groups and parallel walls

Pierre-Emmanuel Caprace

Algebraic & Geometric Topology 6 (2006) 1987–2029

arXiv: math.GR/0508057

Abstract

Let (W,S) be a Coxeter system of finite rank (ie |S| is finite) and let A be the associated Coxeter (or Davis) complex. We study chains of pairwise parallel walls in A using Tits’ bilinear form associated to the standard root system of (W,S). As an application, we prove the strong parallel wall conjecture of G Niblo and L Reeves [J Group Theory 6 (2003) 399–413]. This allows to prove finiteness of the number of conjugacy classes of certain one-ended subgroups of W, which yields in turn the determination of all co-Hopfian Coxeter groups of 2–spherical type.

Keywords
Coxeter group, conjugacy class, Hopfian group, hyperbolic triangle, parallel walls
Mathematical Subject Classification 2000
Primary: 20F5
Secondary: 20F65, 20F67, 51F15
References
Forward citations
Publication
Received: 2 August 2005
Revised: 31 August 2006
Accepted: 4 October 2006
Published: 14 November 2006
Authors
Pierre-Emmanuel Caprace
Département de Mathématiques
Université Libre de Bruxelles, CP216
Bd du Triomphe
1050 Bruxelles
Belgium